# SDR SIMA200830101

- Difficulty date: October 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 14,738 hours, 13,636 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Temp Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4886 - CREW REPORTED WHEN ANTI-ICE TURNS ON IT GETS VERY HOT IN THE COCKPIT WITH A SMELL OF MELTING PLASTIC AND UNABLE TO BRING TEMP DOWN TILL ANTI-ICE TURNS OFF.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RELAYS K0186 CAPT RECIRC AND K0321 CKPT REICR AS PER TROUBLESHOOTING MANUAL.  OPERATIONAL CHECK OF TEMP CONTROL SYSTEM GOOD IAW AMM 21-60-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
